MathSciNet Relay Station
MathSciNet bibliographic data
MR117654 50.00
Wong, Yung-chow Clifford parallels in elliptic $(2n-1)$-space and isoclinic $n$-planes in Euclidean $2n$-space. Bull. Amer. Math. Soc. 66 1960 289–293.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement